# SDR YV3R2019021200018

- Difficulty date: February 5, 2019
- Submitted: February 12, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: I-HUL
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11747
- Aircraft time: 5 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Controller
- Part number: D2782
- Part serial: 0249
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED UNIT DOESN'T WORK PROPERLY.
